# SDR FOTR20006NR5450

- Difficulty date: February 1, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6556126
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLANGE OF AFT PIT FRAME DENTED AT BS950F STR 25L-27L.  REPAIRED ON FASI W/O 20006  REPAIRED AFT CARGO COMPARTMENT FRAME AT STA 950F BETWEEN STR 25L AND 27L IAW SRM 53-10-2 FIG. 5 AND 51-40-3 FIG. 1, REV. 102. MATERIAL USED: DOUBLER; 7075-T6, 0.063, DIM: 20.750 X 4.50. CUT OUT DIM: 3.125 X 1.0.
